Aa
A
A
Close
Avatar universal
Amoxicillin - terrible taste in throat?
I've had an ear and sinus infection for about two weeks. The doctor I went to gave me Amoxicillin, and I've been taking that for about a week, and I've got another weeks worth to take as well. And sure, that'd be fine, but I have this huge problem with it.
There's this constant burn in the back of my throat, and whenever I breathe I can taste this awful, awful something. My breath doesn't smell bad, and there's nothing back there, but it's the worst taste I can imagine and it never goes away. I tried chewing gum but that doesn't seem to work, and I even gargled mouthwash for a few days, but that didn't work either.
Is this normal? D:
Cancel
1 Answers
Page 1 of 1
1758183 tn?1312812600
it can be  allergic rxn to u it is affected in throat better change the medicine or prescribe to new medicine
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
General Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top General Health Answerers
4851940 tn?1385441629
Blank
United Kingdom
363281 tn?1353103243
Blank
Nelson, New Zealand
144586 tn?1284669764
Blank
Avatar universal
Blank
1415174 tn?1453246703
Blank
CA
1530171 tn?1448133193
Blank
London, ON